Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Tucson, AZ

August 23, 2015Pinal County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Aug 23, 2015, 6:00 PM MST for Pinal County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2015, 6:00 PM MST (01:00 UTC)
Expired
Aug 23, 2015, 6:30 PM MST
In force
30 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 94 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 1.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2015-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2015-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2904 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS55 KTWC 240100
SVRTWC
AZC021-240130-
/O.NEW.KTWC.SV.W.0088.150824T0100Z-150824T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
600 PM MST SUN AUG 23 2015

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 630 PM MST

* AT 559 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 
  MPH. THIS STORM WAS LOCATED NEAR ARAVAIPA CREEK PRESERVE...ALONG 
  HIGHWAY 77 BETWEEN DUDLEYVILLE AND MAMMOTH AND MOVING SOUTHWEST AT 
  10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAMMOTH...DUDLEYVILLE AND ARAVAIPA CREEK PRESERVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... 
DEADLY LIGHTNING AND VERY HEAVY RAIN. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3296 11091 3288 11055 3261 11059 3277 11114
TIME...MOT...LOC 0059Z 029DEG 13KT 3281 11069 

$$

MEYER
1 follow-up statement
399 
WWUS55 KTWC 240125
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
625 PM MST SUN AUG 23 2015

AZC021-240134-
/O.EXP.KTWC.SV.W.0088.000000T0000Z-150824T0130Z/
PINAL AZ-
625 PM MST SUN AUG 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PINAL COUNTY WILL
EXPIRE AT 630 PM MST...
                
THE STORM WHICH PROMPTED THE WARNING NOW NEAR MAMMOTH HAS WEAKENED 
BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. WIND GUSTS TO 40 
MPH AND LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE IN THE AREA.

LAT...LON 3296 11091 3288 11055 3261 11059 3277 11114
TIME...MOT...LOC 0118Z 029DEG 13KT 3281 11069 

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:00 PM MST, 3 hours earlier.

Area forecast discussion, Aug 23, 3:00 PM MST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST SUN AUG 23 2015

.SYNOPSIS...CONDITIONS ARE FAVORABLE FOR AN INCREASE IN THE STRENGTH
AND COVERAGE OF STORMS LATER TODAY AND MONDAY...ALTHOUGH SOME VALLEY
DEVELOPMENT WILL BE DELAYED. SOME STORMS WILL GENERATE STRONG WINDS
AND HEAVY RAIN. THE INCREASED MOISTURE WILL ALSO KEEP DAYTIME
TEMPERATURES CLOSER TO SEASONAL AVERAGES. FOR THE SECOND HALF OF THE
NEW WEEK...BUILDING HIGH PRESSURE WILL TEND TO SUPPRESS THUNDERSTORM
COVERAGE WHILE BRINGING HOTTER TEMPERATURES TO THE AREA. NEAR RECORD
HIGHS ARE POSSIBLE NEXT WEEKEND.

&&

.DISCUSSION...WE HAD ENOUGH SHOWER AND THUNDERSTORM ACTIVITY
YESTERDAY TO FLIP THE ATMOSPHERE ON A LARGE ENOUGH SCALE TO STILL
HAVE PLENTY OF RESIDUAL CONVECTIVE INHIBITION ALONG WITH MORE STABLE
CONDITIONS ON THE 12Z KTWC SOUNDING THIS MORNING. AN 18Z SOUNDING
REVEALED A RECOVERING ATMOSPHERE THAT GENERALLY STILL DID NOT
SUPPORT WIDESPREAD CONVECTIVE INITIATION IN VALLEY LOCATIONS...BUT
DID SHOW PROMISE ONCE YOU HELP THINGS ALONG WITH A CONVECTIVE
OUTFLOW FROM MOUNTAINS STORMS. WE'VE SEEN THE DELAYED DEVELOPMENT IN
VALLEY LOCATIONS PART OF THE FORECAST...NOW LETS SEE THE OUTFLOWS.
AS EXPECTED OUR INITIAL DEVELOPMENT HAS BEEN IN THE MOUNTAINS EARLY
THIS AFTERNOON...BUT THE DEVELOPMENT ALONG THE MOGOLLON RIM NORTH OF
SAFFORD HAS BEEN A BIT MORE FRAGMENTED THAN EXPECTED SO FAR.

UA WRF-GFS AND LOCAL WRF RUNS CONTINUE TO SHOW OUTFLOWS FROM BOTH
GRAHAM COUNTY AND SANTA CRUZ COUNTY BECOMING A FACTOR IN EASTERN
PIMA COUNTY WEATHER AFTER 4 OR 5 PM. OUR CURRENT FORECAST TRENDS
WILL STAND PAT WITH THAT SCENARIO FOR NOW...BUT WE'VE MIXED OUT A
BIT MORE BOUNDARY LAYER MOISTURE THAN I WOULD HAVE LIKED. OUTFLOWS
SHOULD BE ABLE TO PUSH STRONG CONVECTION DEEP INTO LOWER DESERTS AS
WELL WITH COVERAGE EXPECTED TO INCREASE AREA-WIDE IN THE LATE
AFTERNOON AND EARLY EVENING HOURS.

LARGE SCALE FEATURES REMAIN FAVORABLE FOR ELEVATED THUNDERSTORM
COVERAGE AND ORGANIZATION MONDAY WITH THE RIDGE STRENGTHENING
IMMEDIATELY DOWNSTREAM IN NEW MEXICO. AND POSSIBLE IMPULSE EMBEDDED
IN THE FLOW WRAPPING UNDER THIS FEATURE INTO SOUTHEAST ARIZONA FROM
CHIHUAHUA OVER THE NEXT 12 TO 24 HOURS.

THEN THE RIDGE IS EXPECTED TO GRADUALLY REORIENT INTO A BLOCKING
POSITION LATE IN THE WEEK AS A STRONG LOW DIGS DOWN THE BRITISH
COLUMBIA AND PACIFIC NORTHWEST COASTS. BY THURSDAY AND FRIDAY...THE
RESULTING WEEK FLOW...SLOW DRYING AND MODEST SUBSIDENCE UNDER
BUILDING HIGH PRESSURE WILL START TO SHUT DOWN THUNDERSTORM
ACTIVITY.

AS THIS HAPPENS MOS ISN'T GOING TOO CRAZY WITH THE TEMPERATURES FOR
FRIDAY THROUGH SUNDAY...HOWEVER THICKNESS REGRESSIONS FOR BOTH GFS
AND ECMWF SUPPORT AFTERNOON HIGHS FROM 107 TO 109 FOR TUCSON. AS
USUAL WE WILL FACTOR THIS INTO THE FORECAST WITH MODEL OUTPUT SLOW
TO RESPOND AT DAY 5 AND 6 WITH TEMPERATURE EXTREMES. THE PATTERN
CHANGE LOOKS SOUND WITH GOOD ENSEMBLE MEAN AGREEMENT AND HIGH
RELATIVE MEASURE OF PREDICTABILITY.

&&

.AVIATION...VALID THRU 25/00Z.
SCTD TO LCLY BKN 8-12KFT AGL WITH SCTD/ISOLD -SHRA/TSRA TIL
24/06Z...THEN DIMINISHING DEBRIS CLOUDS THRU 24/17Z. AFTR 24/19Z
ISOLD SHRA/TS DVLPG...MNLY NR HIER TERRAIN. BRIEF MVFR CONDS...ALG
WITH STRONG GUSTY WINDS POSSIBLE IN AN AROUND SHRA/TSRA. WINDS AWAY
FROM STORMS GENERALLY BE LIGHT AND TERRAIN DRIVEN.  AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING AND
ONCE AGAIN MONDAY AFTERNOON AND EVENING. DECENT STORM CHANCES REMAIN
TUESDAY INTO WEDNESDAY DUE TO PLENTY OF MOISTURE LINGERING OVER THE
REGION. AN UPPER RIDGE WILL BUILD OVER THE AREA LATE IN THE WEEK
INTO NEXT WEEKEND RESULTING IN A SIGNIFICANT DECREASE IN SHOWERS AND
THUNDERSTORMS WITH TEMPERATURES RISING TO NEAR RECORD LEVELS FRIDAY
AND SATURDAY. OUTSIDE OF THUNDERSTORM WINDS...WINDS WILL BE TYPICAL
FOR MID AUGUST AND GENERALLY LESS THAN 15 MPH WITH AFTERNOON
GUSTINESS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MEYER/GLUECK

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 23, 3:33 PM MST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
333 PM MST SUN AUG 23 2015

AZZ504>506-514-232300-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-
333 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL AND
NORTHEASTERN PIMA COUNTIES UNTIL 400 PM MST...

AT 332 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ORO VALLEY AND ANOTHER CLUSTER OF STORMS NEAR ORACLE JUNCTION.
THESE STORMS ARE NEARLY STATIONARY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ORO VALLEY...MARANA...ORACLE...TORTOLITA...CASAS ADOBES...
SADDLEBROOKE...CATALINA...ORACLE JUNCTION...CATALINA STATE PARK...
BIOSPHERE 2...SABINO CANYON AND CATALINA FOOTHILLS.

LAT...LON 3235 11107 3278 11112 3278 11067 3233 11081
TIME...MOT...LOC 2232Z 103DEG 2KT 3242 11098

GL
Special weather statement, Aug 23, 4:29 PM MST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
429 PM MST SUN AUG 23 2015

AZZ502-240000-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
429 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PIMA COUNTY UNTIL
500 PM MST...

AT 429 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOPAWA...MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SELLS...TOPAWA...ARTESA...COWLIC...VAMORI AND SOUTH KOMELIK.

LAT...LON 3164 11199 3189 11206 3195 11182 3169 11171
TIME...MOT...LOC 2329Z 079DEG 7KT 3184 11188

GL!
Special weather statement, Aug 23, 5:05 PM MST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
505 PM MST SUN AUG 23 2015

AZZ502>504-515-240045-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
BABOQUIVARI MOUNTAINS INCLUDING KITT PEAK AZ-
505 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY UNTIL 545 PM
MST...

AT 503 PM MST...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS 7 MILES SOUTH OF SILVER BELL...MOVING SOUTHWEST AT 5
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...THESE STRONG WINDS WILL BE CAPABLE OF
PRODUCING POCKETS OF BLOWING DUST THAT MAY LOCALLY REDUCE
VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
KITT PEAK...SAN PEDRO...QUEENS WELL...SAN ISIDRO...PAN TAK AND SANTA
ROSA RANCH.

LAT...LON 3238 11151 3233 11133 3194 11143 3189 11168
      3212 11184
TIME...MOT...LOC 0003Z 043DEG 5KT 3228 11147

CARLAW
Special weather statement, Aug 23, 5:11 PM MST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
511 PM MST SUN AUG 23 2015

AZZ505-506-511-240100-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
511 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PINAL COUNTY UNTIL
600 PM MST...

AT 509 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS MOVING OUT OF GILA COUNTY AND INTO NORTHEASTERN PINAL
COUNTY FROM NEAR KEARNY TO EAST OF HAYDEN...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
HAYDEN...WINKELMAN...KEARNY...DUDLEYVILLE AND KELVIN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3299 11079 3299 11077 3304 11072 3307 11072
      3308 11071 3308 11069 3311 11068 3311 11066
      3314 11063 3313 11059 3317 11054 3316 11053
      3318 11053 3317 11047 3279 11046 3294 11088
      3313 11109 3324 11094
TIME...MOT...LOC 0009Z 015DEG 9KT 3301 11068

MEYER
Special weather statement, Aug 23, 5:32 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
532 PM MST SUN AUG 23 2015

AZZ502-240115-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
532 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY UNTIL 615 PM
MST...

AT 531 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SELLS TO NEAR KUPK TO
NEAR MOUNTAIN VILLAGE...AND MOVING SOUTHWEST AT 10 MPH.

LOCALLY HEAVY RAIN...REDUCED VISIBILITIES DUE TO BLOWING DUST AND
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SELLS...SANTA CRUZ...ARTESA...COVERED WELLS...NOLIC...MOUNTAIN
VILLAGE...PISINIMO...COMOBABI...KUPK...PISINEMO...LITTLE TUCSON AND
BIG FIELDS.

LAT...LON 3189 11169 3181 11213 3193 11243 3221 11233
      3211 11183
TIME...MOT...LOC 0031Z 041DEG 7KT 3195 11193 3197 11216 3213 11224

GL
Special weather statement, Aug 23, 5:50 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
550 PM MST SUN AUG 23 2015

AZZ502-504-240115-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
550 PM MST SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PIMA COUNTY UNTIL
615 PM MST...

AT 548 PM MST...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR QUEENS WELL...MOVING SOUTHWEST AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS ALONG WITH POCKETS OF BLOWING DUST THAT MAY LOCALLY
RESTRICT VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
SIL NAGGIA...QUEENS WELL...SAN ISIDRO...COMOBABI AND SANTA ROSA
RANCH.

LAT...LON 3245 11172 3232 11159 3226 11152 3194 11173
      3211 11184 3214 11200 3225 11185
TIME...MOT...LOC 0048Z 036DEG 6KT 3229 11165

CARLAW

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 5:05 PM MSTSpecial Weather StatementTWCPima40 min
Aug 23, 5:11 PM MSTSpecial Weather StatementTWC49 min
Aug 23, 5:22 PM MSTSevere Thunderstorm WarningTWCPinal38 min
Aug 23, 5:32 PM MSTSpecial Weather StatementTWCPima43 min
Aug 23, 5:50 PM MSTSpecial Weather StatementTWCPima25 min
Aug 23, 6:12 PM MSTSpecial Weather StatementTWCPima48 min
Aug 23, 6:44 PM MSTSpecial Weather StatementTWCPinal61 min
Aug 23, 6:54 PM MSTAreal Flood AdvisoryTWCPima, Pinal3 hr
Aug 23, 7:13 PM MSTSevere Thunderstorm WarningTWCPima32 min
Aug 23, 7:30 PM MSTSpecial Weather StatementTWCPima30 min
Aug 23, 7:49 PM MSTSpecial Weather StatementTWC26 min
Aug 23, 7:51 PM MSTAreal Flood AdvisoryTWCPima114 min
Aug 23, 8:37 PM MSTAreal Flood AdvisoryTWCPima113 min
Aug 23, 8:43 PM MSTAreal Flood AdvisoryTWCPima6 hr
Aug 23, 8:50 PM MSTSpecial Weather StatementTWC40 min
Aug 23, 9:06 PM MSTAreal Flood AdvisoryTWCPima114 min
Aug 23, 9:36 PM MSTAreal Flood AdvisoryTWCPima, Pinal6 hr
Aug 24, 1:39 AM MSTAreal Flood WarningTWCPima6 hr
Aug 24, 7:30 AM MSTAreal Flood AdvisoryTWCPima3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.